Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Treatment for bipolar disorder and brain damage - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Bipolar Disorder
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   I am a 56 year old bipolar woman who is under control. I am having it's like my brain is moving around in my head. I'm not dizzy or anything, but it's awful hard to manuver when this comes on me. It comes and goes. It's been doing this for the past 3 weeks. It's not my bipolar. I can feel it physically.
Doctor :   HI
Doctor :   Let me read your query
Doctor :   Ok
Doctor :   Do you get giddiness?
Doctor :   Are you with me?
Doctor :   I have to close the window as you are not responding
Doctor :   Please chat with our doctors 24/7 for medical queries
Doctor :   Hi
Doctor :   Are you back?
User :   I'm trying.
Doctor :   Ok
Doctor :   Now, I am seeing your lines
User :   Ok. Now. The send button doesn't work. I have no change in attitude when this happens.
Doctor :   Ok
Doctor :   As a fix for now, if it repeats a gain
Doctor :   you can just press enter button as well
Doctor :   I shall report this problem
Doctor :   and try to get it rectified
Doctor :   now coming to your query
Doctor :   do you get giddiness was my question?
User :   No. I have no change in attitude when it happens.
Doctor :   Ok
Doctor :   Has there been any change in medications?
User :   Back in January my meds were chnged and up to now they seem to be helpful. I had been on Haldol for 16 years and finally got off of it and I'm on lithium now.
Doctor :   Ok
Doctor :   The symptom you are describing seems more of a pscyhological origin
Doctor :   the impression is same
Doctor :   irrespective of your bipolar history
Doctor :   as the brain moving around cannot be explained otherwise
User :   I can understand why you would say that. I can't explain the feeling very good. It's almost like being dizzy and you can't think clearly.
Doctor :   Ok
Doctor :   How about your blood pressure?
User :   I take I think Norvac for blood pressure.
Doctor :   Ok
Doctor :   How is it regulated?
User :   It does pretty good. I take I think 2.5 mg pill once a day.
Doctor :   Ok
Doctor :   that is fine
Doctor :   I was asking about your BP?
User :   It's like 130/80 sometimes it goes up and down.
Doctor :   Ok
Doctor :   Because even high BP can cause such episodes
Doctor :   I recommend you to take an opinion from a Neurologist
Doctor :   to rule out neurological abnormality
Doctor :   A CT scan might be required
User :   OK. I'll call my doctor Monday and schedule an appoinment.
Doctor :   Fine
Doctor :   that is done to rule out mainly
Doctor :   rather than a suspicion
Doctor :   as it deserves the first attention
User :   Yeah, cause it's not going away
User :   I have it every day.
Doctor :   Is this the first time your are experiencing such symptoms?
Doctor :   meaning have you experienced it anytime before?
User :   Yes. I never felt like this before.
Doctor :   Ok
Doctor :   Have you had a CT Brain before?
User :   Yes. I was having headaches.
Doctor :   Ok
Doctor :   So was a CT scan done?
User :   I think so. They were looking to see if my brain was bleeding.
Doctor :   Ok
Doctor :   Was it normal?
User :   Yes.
Doctor :   Fine
Doctor :   When was that?
User :   I think February.
Doctor :   Ok
Doctor :   That is quite positive
Doctor :   to say that there is no abnormality
User :   This is really a pain it gets in the way I have a job and a life
Doctor :   Ok
Doctor :   I do understand
Doctor :   A reassurance of the condition
Doctor :   is the one that is required
Doctor :   Do consult a Neurologist for the sasme
Doctor :   Do you have any other queries?
User :   No, thank you very much.
Doctor :   Thanks for consulting, bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor